⚠️ Attention: the forum experienced a technical failure. We had to restore it from a September 29 backup, so some data added after that date may have been lost. We sincerely apologize for the inconvenience.

Expert Answered TestoHeal 40 mg Oral Testosterone

Back TestoHeal 40 mg Oral Testosterone
Planning your first cycle: what to run, how much, what to expect and what to avoid.

doomeddd

Newbie
Joined
Oct 12, 2026
Messages
1
Reaction score
0
Points
1.00
hi hi

I'm 19 years old and have been training at the gym for approximately one year currently six times per week.

My natural testosterone level is within the normal mid-range. I have no known medical conditions or abnormal blood test results, and I'm not currently taking any hormonal medications.

I'm interested in using Driada TestoHeal Soft Capsules (40 mg) to improve my gym performance increase strength, and build muscle mass.

I haven't taken any capsules yet.

My main questions are:
  1. Would I need an aromatase inhibitor when taking TestoHeal 40 mg capsules or is it generally unnecessary
  2. Under what circumstances would an aromatase inhibitor become necessary
  3. Could these capsules significantly increase my estrogen levels and cause gynecomastia
I would appreciate your advice based on my personal situation.

Thank you
 
Hi,

I suggest first figuring out whether you need exogenous testosterone at all. At 19, using steroids can cause unpredictable consequences that may affect you for the rest of your life.

Your testosterone level is within the normal range, which means you don’t have a medical indication to use anything. As for your results in the gym, I suggest we first figure out what’s going on there, and only then think about steroids.

Please tell me more about your diet, calorie intake, and training. I suggest we start with that.

Answering your questions:
  1. Whether you’ll need an aromatase inhibitor or not will depend on how high your estradiol gets, and that can only be determined in practice. But anyone planning to use testosterone should have one on hand anyway.
  2. It becomes necessary when estradiol is too high and you have significant side effects. Sometimes side effects can occur even if the level isn’t very high, and then it needs to be lowered. But sometimes there are no visible side effects even when estradiol is very high. In that case, estradiol still needs to be lowered because it can have negative effects in the long term.
  3. Yes, they can if you’re individually sensitive to it, and that’s completely impossible to predict.
 
Back
Top